# SDR DXTA200601756

- Difficulty date: November 26, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Engine: Pwa PW545A
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoflt System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER 15 MIN IN CRUISE AT FL410 AIRCRAFT BEGAN UNCOMMANDED CLIMB AT APPROX + 10 DEG OF PITCH ACCOMPANIED BY A MASTER CAUTION  AND HYDRAULIC PRESSURE ANUNCIATOR.  AC PASSED QUICKLY TO FL430. CREW DISENGAGED AP AND GENTLY PUT NOSE OVER APPROX -5 DEG OF PITCH.  PITCH TRIM INDICATED ALMOST FULL NOSE DOWN WHEN AIRCRAFT CLIMB WAS ARRESTED. EMERGENCY WAS DECLARED AND AC DIVERTED TO NEAREST AIRPORT. HYDRAULIC PRESS LIGHT ILLUMINATED BRIEFLY PASSING FL380. AC WAS FLOWN BY HAND TO NO-FLAP LANDING. STAB MOVEMENT CHECKED GOOD ON GROUND. INSPECTED FLAP HANDLE RIGGING, FOUND HANDLE TO BE RIGGED PROPERLY, CORRECT AMOUNT OF DEAD BAND BEFORE STAB MOVEMENT.   ALSO INSPECTED 2 POSITION HORIZONTAL STAB PCB (N2016) AND N2017).  NO
